# SDR 96ZZZX990

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 6710 · Main Rotor Control
- Part: Stick Assy
- Part number: 214001160129
- Condition: Loose
- Location: Collective
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL PLAY (END CHUCK) IN NR 1 THROTTLE GRIP.  COLLECTIVE HEAD RIVETS LOOSE.
